# SDR CALA2010101800483

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 42,718 hours, 22,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FWD PASSENGER ENTRY DOOR AT BS 303.9 FRAME WEB HAS ABOUT 1 INCH CRACK AT STRINGER 16L.  INSTALLED DOUBLERS REPAIR IN REF EA 5310-04659 OP.02.
